Best Children's Acetaminophen Comparisons and Specifications


Children's Tylenol Oral Suspension Medicine

Tylenol

8.8
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with grape flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains, headache & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief
  • Our kids' cold & flu symptom medicine come in a kid-friendly grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years.
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade
  • PRODUCT DIMENSIONS : 5 x 2 x 2 inches

Wellness Basics Children's Pain & Fever Relief Acetaminophen Dye-Free Liquid

Wellness Basics

8.6
  • Pain Reliever
  • Fever Reducer
  • Free of: Alcohol, Aspirin, Ibuprofen
  • Compare to active ingredient in Children's Tylenol Oral Suspension
  • PRODUCT DIMENSIONS : 2 x 2 x 5 inches ; 6.1 ounces
  • SHIPPING WEIGHT : 7.2 ounces

Rite Aid Children's Pain Relief Chewable Tablets

Rite Aid

10.0
  • FOR AGES 2-11: Safely formulated for children 2-years-old to 11-years-old
  • CHEWABLE: Safe to chew or crush completely for easy swallowing
  • COMPARE TO CHILDREN'S TYLENOL: Same active ingredient and relief as the national brand
  • TRUSTED BRAND: Rite Aid - delivering the products you need to lead a healthier life since 1962
  • SHIPPING WEIGHT : 5.6 ounces

GoodSense Children's Pain & Fever Oral Suspension

Good Sense

8.8
  • ACTIVE INGREDIENTS: Children's Acetaminophen 160 mg per 5 mL Oral Suspension contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Compare to the active ingredient of Children's Tylenol Oral Suspension
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • WHAT IS A FEVER?: A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body's defense against infection.
  • SAFE PAIN RELIEF FOR CHILDREN: GoodSense Children's Pain & Fever is Aspirin Free, Ibuprofen Free, Alcohol Free, and Gluten Free.
  • BUBBLE GUM FLAVOR: GoodSense Children's Pain & Fever relieves minor aches and pains due to common cold, flu, sore throat, headache, toothache, and also reduces fever.
  • PRODUCT DIMENSIONS : 2 x 2 x 5.1 inches ; 6.9 ounces
  • SHIPPING WEIGHT : 8.8 ounces

Little Remedies Children's Fever & Pain Reliever with Acetaminophen 

Little Remedies

8.2
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • Safe and effective relief for your children ages 2 11
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • Natural Grape flavor; 4 FL OZ
  • PRODUCT DIMENSIONS : 6 x 4 x 4 inches
  • SHIPPING WEIGHT : 0.6 ounces

Tylenol Children's tylenol Dissolve Powder Packets

Tylenol

10.0
  • 18-Count of Tylenol dissolve packs made with acetaminophen features a kid-friendly wild berry flavor and helps temporarily relieve multiple cold & Flu symptoms
  • This children's dissolving powder medicine Temporarily reduces fever and provides relief from minor aches and Pains due to the common cold, flu, headache, sore throat and toothache
  • Each kids' Powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free
  • Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' Cold & Flu symptom medicine powder dissolves in seconds on the tongue with no water needed
  • From the #1 pediatrician recommended brand for pain & Fever relief, these Tylenol dissolve packs are available in a kid-friendly fruity wild berry flavor
  • Ingredients: Active Ingredients : Acetaminophen 160 Mg Purpose Pain Reliever/Fever Reducer, Inactive Ingredients Citric Acid, Ethylcellulose, Flavor, Magnesium Stearate, Maltodextrin, Sodium Bicarbonate, Sucralose, Xylitol
  • PRODUCT DIMENSIONS : 1.3 x 3 x 3.6 inches ; 0.16 ounces
  • SHIPPING WEIGHT : 0.6 ounces